Hi, a few months ago my doc prescribed atenolol for the POTS. it lowered my heart rate but after about a week i started having symptoms of heart failure. i called urgent care and they told me to stop taking it and contact my doctor, which i did... and she tried prescribing a different beta-blocker, labetalol. that gave me really bad melancholic depression so i stopped after a few days and haven't taken a beta-blocker since. i tried to find this out online but couldn't. does getting heart failure symptoms on a beta-blocker mean that you already have heart failure? does it mean something else? i did read that for people with HF, when they take a beta-blocker they will often have their symptoms get worse before they get better. i have an appt in 2 weeks and will ask for a bnp test (b natriuretic peptide, a heart failure test)... but in the meantime, does anyone have any ideas/suggestions? thanks in advance.